Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 29, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 16, 2012, 10:56 AM CDT. It took effect at Apr 16, 2012, 9:09 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2012, 10:56 AM CDT (15:56 UTC)
- In effect from
- Apr 16, 2012, 9:09 PM CDT
- Expired
- Apr 17, 2012, 4:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
779 WHUS73 KGRB 161556 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1056 AM CDT MON APR 16 2012 ...GALE FORCE GUSTS EXPECTED THROUGH THIS EVENING... .A STRONG LOW PRESSURE SYSTEM OVER NORTHEAST WISCONSIN WILL MOVE TOWARD SOUTHEAST ONTARIO THIS AFTERNOON. AS THE LOW PULLS OUT OF THE REGION...STRONG WEST TO NORTHWEST WINDS WILL DEVELOP...WITH GUSTS TO GALE FORCE EXPECTED THROUGH THIS EVENING. HIGH WAVES WILL SUBSIDE AFTER THE WINDS TURN WEST THIS EVENING. LMZ521-522-541>543-170000- /O.UPG.KGRB.SC.Y.0028.000000T0000Z-120417T0900Z/ /O.NEW.KGRB.GL.W.0011.120416T1556Z-120417T0300Z/ /O.NEW.KGRB.SC.Y.0029.120417T0300Z-120417T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1056 AM CDT MON APR 16 2012 ...GALE WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM CDT TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * SOUTHWEST WINDS TO 30 KTS...WITH GUSTS TO 35 KTS...WILL VEER TO THE WEST OR NORTHWEST AT 20 TO 30 KTS TONIGHT. * WAVES WILL BE 4 TO 7 FT THROUGH EARLY AFTERNOON...THEN SUBSIDE TO 3 TO 5 FEET AFTER THE WINDS TURN WEST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
571 WHUS73 KGRB 162035 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 335 PM CDT MON APR 16 2012 ...GALE FORCE GUSTS EXPECTED THROUGH THIS EVENING... .A STRONG LOW PRESSURE SYSTEM OVER EASTERN UPPER MICHIGAN WILL CONTINUE TO MOVE TOWARD ONTARIO THROUGH THE EVENING. STRONG WEST TO NORTHWEST WINDS ARE EXPECTED...WITH GUSTS TO GALE FORCE TO AROUND 35 KTS CONTINUING THROUGH THIS EVENING. HIGH WAVES WILL SUBSIDE THROUGH THE EVENING ON THE OFFSHORE FLOW. WINDS WILL SUBSIDE LATE THIS EVENING TO BELOW GALE WARNING CRITERIA...BUT WILL REMAIN HAZARDOUS TO SMALL CRAFT THROUGH EARLY TUESDAY MORNING BEFORE HIGH PRESSURE MOVES OVER WISCONSIN AND WINDS SUBSIDE. LMZ521-522-541>543-170445- /O.CON.KGRB.GL.W.0011.000000T0000Z-120417T0300Z/ /O.CON.KGRB.SC.Y.0029.120417T0300Z-120417T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 335 PM CDT MON APR 16 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM CDT TUESDAY... * WEST TO NORTHWEST WINDS TO 30 KTS...WITH GUSTS TO 35 KTS...WILL CONTINUE THROUGH THE EVENING...BEFORE SUBSIDING TO 15 TO 25 KTS TONIGHT THROUGH EARLY TUESDAY MORNING. * WAVES WILL BE 4 TO 6 FT THROUGH EARLY AFTERNOON...THEN SUBSIDE TO 3 TO 5 FEET AFTER THE WINDS TURN WEST THIS EVENING AND TO 2 TO 4 FT BY MIDNIGHT.. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOLF
908 WHUS73 KGRB 170209 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 909 PM CDT MON APR 16 2012 ...GUSTY WEST TO NORTHWEST WIND OVERNIGHT... .A STRONG LOW PRESSURE SYSTEM SITUATED TO THE EAST OF UPPER MICHIGAN WILL CONTINUE TO MOVE AWAY FROM WISCONSIN OVERNIGHT. STRONG WEST TO NORTHWEST. WAVES WILL CONTINUE TO SUBSIDE THROUGH TONIGHT ON OFFSHORE FLOW. WINDS WILL REMAIN HAZARDOUS TO SMALL CRAFT THROUGH EARLY TUESDAY MORNING BEFORE HIGH PRESSURE MOVES OVER WISCONSIN AND WINDS SUBSIDE. LMZ521-522-541>543-170900- /O.CAN.KGRB.GL.W.0011.000000T0000Z-120417T0300Z/ /O.EXT.KGRB.SC.Y.0029.120417T0209Z-120417T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 909 PM CDT MON APR 16 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE GALE WARNING. * WEST TO NORTHWEST WINDS AT 15 TO 25 KTS TONIGHT THROUGH EARLY TUESDAY MORNING. * WAVES WILL BE 3 TO 5 FEET THROUGH LATE THIS EVENING...SUBSIDING TO 2 TO 4 FT BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOLF
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 16, 6:51 AM CDT, 4 hours 5 minutes earlier.
Area forecast discussion, Apr 16, 6:51 AM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 651 AM CDT MON APR 16 2012 UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE .SHORT TERM...TODAY THROUGH TUESDAY...GUSTY WEST TO NORTHWEST WINDS... SHARPLY COOLER TEMPERATURES AND PCPN TRENDS ARE THE MAIN FCST CONCERNS FOR TODAY...FOLLOWED BY SUB-FREEZING TEMPERATURES TONIGHT. LOW PRESSURE AND AN ASSOCIATED COLD FRONT WAS SITUATED OVER WESTERN WISCONSIN EARLY THIS MORNING...WITH MILD TEMPERATURES IN LOWER 60S OVER EASTERN WI...AND MUCH COLDER LOWER 30S OVER FAR NW WI. AS THE LOW LIFTS TOWARD SOUTHEAST ONTARIO TODAY...GUSTY WEST TO NORTHWEST WINDS WILL USHER THIS MUCH COLDER AIR MASS INTO THE FORECAST AREA. HIGH TEMPERATURES WILL OCCUR EARLY THIS MORNING...FOLLOWED BY TEMPERATURES FALLING TO THE 30S AND LOWER 40S DURING THE DAY. DEFORMATION ZONE PCPN CURRENTLY OVER NW WI WILL SHIFT INTO NC WI THIS MORNING...THEN GRADUALLY PULL OUT THIS AFTERNOON. SCATTERED SHOWERS ARE ANTICIPATED OVER THE REST OF THE FA. USED NAM40/SREF 1000-850 MB THICKNESSES AND A BLEND OF GUIDANCE SFC TEMPS TO APPROXIMATE THE TIMING OF A MIX OR CHANGEOVER TO SNOW. THE CHANGEOVER SHOULD OCCUR EARLY ENOUGH IN FAR NC WI TO ALLOW FOR AN INCH OR SO OF ACCUMULATION ON GRASSY SURFACES. COORDINATED THE POTENTIAL FOR A WIND ADVISORY OVER OUR SOUTHERN COUNTIES...BUT OPTED TO HOLD OFF ON ANY HEADLINES AT THIS TIME. A VERY IMPRESSURE PRESSURE RISE MAX IS EXPECTED TO CROSS THE AREA TODAY...BUT WINDS WITHIN THE MIXED LAYER ARE ONLY EXPECTED TO BE IN THE 40-45 KT RANGE...A LITTLE LOWER THAN IDEAL FOR A SOLID ADVISORY EVENT. ALSO... WIDESPREAD CLOUD COVER MAY TEND TO LIMIT MIXING TO SOME DEGREE. FEEL THAT THE SOUTHERN FOX VALLEY TO THE LKSHR WILL GET CLOSEST TO WIND ADVISORY CRITERIA...WITH SUSTAINED WINDS 25-30 MPH AND GUSTS 40 TO 45 MPH FROM OSH-MTW. HIGH PRESSURE WILL BRING CLEARING SKIES AND DECREASING WINDS TONIGHT. THE MUCH COLDER AIR MASS...COMBINED WITH GOOD RADIATIONAL COOLING CONDITIONS...WILL LEAD TO SUB-FREEZING TEMPERATURES OVER THE ENTIRE CWA. WILL LET THE DAY SHIFT MAKE ANY FINAL DECISIONS ON THE AREAL COVERAGE AND HEADLINES FOR A FREEZE WARNING TONIGHT. PARTLY CLOUDY SKIES AND WEAK WAA WILL ALLOW TEMPERATURES TO REBOUND TO THE UPPER 40S TO MID 50S ON TUESDAY. .LONG TERM...TUESDAY NIGHT THROUGH NEXT SUNDAY. THE LATEST GUIDANCE INDICATES THAT WILL HAVE TWO SYSTEMS TO DEAL WITH THROUGH NEXT WEEKEND...ONE ON WEDNESDAY....AND THE OTHER THURSDAY INTO FRIDAY. FOR THE FIRST SYSTEM ON WEDNESDAY...THE 12Z GFS REMAINS ON THE STRONG SIDE OF GUIDANCE WHILE THE ECMWF LIES ON THE WEAKER AND NORTHERN FRINGE OF THE SOLUTION ENVELOP. THE RIGHT SOLUTION MOST LIKELY RESIDES IN THE MIDDLE SO WILL TRY TO TAKE A COMPROMISE FOR TRACK/STRENGTH OF THE SYSTEM...WHICH IS NOT TOO DIFFERENT FROM THE 00Z GFS. LATER ON IN THE WEEK...THE ECMWF CARVES OUT A SHARP TROUGH OVER THE MISSISSIPPI VALLEY WHICH REALLY ISNT SUPPORTED BY OTHER GUIDANCE. SO WILL GO WITH A GEM/GFS COMPROMISE. TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...THE NEXT SHORTWAVE TROUGH WILL BE MOVING OVER THE NORTHERN PLAINS AND RAPIDLY APPROACH THE NORTHERN MISSISSIPPI VALLEY BY 12Z WED...WHICH IS FASTER THAN PROGGED YESTERDAY. AHEAD OF THE SURFACE LOW...SHOULD SEE AN ELEVATED WARM FRONT MOVE THROUGH THE REGION AFTER MIDNIGHT WITH GOOD MASS CONVERGENCE ON THE NOSE OF A DEVELOPING LLJ. SEEMS LIKE N-C WISCONSIN STANDS THE BEST CHANCE OF POPS OVERNIGHT AND WILL GIVE THEM A BOOST. SURFACE LOW PRESSURE THEN TRACKS FROM CENTRAL MINNESOTA TO CENTRAL LAKE SUPERIOR ON WEDNESDAY. THE BEST FORCING WILL RESIDE NORTH OF THE AREA WITHIN A COUPLED JET STRUCTURE OVER LAKE SUPERIOR...BUT WILL SEE A COLD FRONT RACE ACROSS THE AREA DURING THE AFTERNOON. MODELS CREATE A FAIR AMOUNT OF PRECIP ALONG THE BOUNDARY AND THERE ARE STEEP LAPSE RATES ALOFT...BUT WONDER IF MODELS ARE OVERDOING IT SINCE FORCING SEEMS TO POINT TOWARDS FURTHER NORTH. WILL ADJUST POPS AND QPF A BIT. MOST OF THE PRECIP WILL HAVE EXITED BY THE START OF WEDNESDAY EVENING...AND A DRY SURFACE HIGH WILL BUILD INTO THE REGION. THE GFS IS FAIRLY AMBITIOUS DUMPING COLD AIR INTO NORTHERN WISCONSIN...BUT THE STRONGER SOLUTION IS PROBABLY RESPONSIBLE FOR THAT. WILL TEMPER EXPECTATIONS IN THAT REGARD. HIGHS RANGING FROM THE MID 50S TO MID 60S ON WEDNESDAY IF THE SHOWERS HOLD OFF. REST OF THE FORECAST...THE NEXT SHORTWAVE TROUGH WILL DIG OVER THE CENTRAL PLAINS THURSDAY AND THURSDAY NIGHT...WHICH WILL HELP A SURFACE LOW DEVELOP ALONG THE STALLED BAROCLINIC ZONE. MODELS HAVE TRENDED NORTHWARD A BIT WITH THIS SURFACE LOW...WHICH IS NOW PROGGED TO TRACK OVER THE FAR NORTHERN OHIO VALLEY OR THE SOUTHERN GREAT LAKES THURSDAY NIGHT. WHEREVER THIS LOW TRACKS...FORCING VIA MID-LEVEL FGEN AND UPPER DIVERGENCE WILL BE FAIRLY IMPRESSIVE. CENTRAL AND EAST-CENTRAL WISCONSIN STAND THE BEST CHANCE OF PRECIP THURSDAY INTO THURSDAY NIGHT. COLDER AIR WILL BE FILTERING OUT OF CANADA VIA NE WINDS...POTENTIALLY COLD ENOUGH FOR ACCUMULATING SNOW. WILL BRING RAIN/SNOW POTENTIAL ALL THE WAY TO CENTRAL AND EAST-CENTRAL WISCONSIN WHERE THE GFS SPITS OUT 3-4 INCHES OF SNOW! WONT ADD ACCUMULATIONS JUST YET THOUGH. PRECIP WILL PULL OUT FRIDAY MORNING AS COLDER AIR FILTERS SOUTH ACROSS THE STATE. HIGH PRESSURE THEN MOVES INTO THE AREA FOR THE WEEKEND...WHICH LOOKS CHILLY WITH A CANADIAN HIGH CENTERED ACROSS THE AREA. && .AVIATION...LOW PRESSURE OVER NC WI WILL LIFT NORTHEAST TODAY... ALLOWING A COLD FRONT TO SWEEP ACROSS THE AREA DURING THE MORNING AND EARLY AFTERNOON. THIS FRONT WILL BRING GUSTY WEST TO NORTHWEST WINDS (GUSTS TO 30-35 KTS)...WIDESPREAD MVFR/IFR CIGS AND RAIN CHANGING TO SNOW. THE MOST SIGNIFICANT PCPN...INCLUDING SOME MINOR SNOW ACCUMS...WILL OCCUR OVER NC WI FROM MID-MORNING THROUGH EARLY AFTERNOON. THE PCPN SHOULD GRADUALLY PULL OUT OF THE REGION LATE THIS AFTERNOON...RESULTING IN IMPROVING CONDITIONS. CLEARING SKIES ARE EXPECTED LATER THIS EVG...AS HIGH PRESSURE BUILDS IN FROM THE WEST. KIECKBUSCH && .MARINE...WINDS HAVE DECREASED ALONG THE LKSHR OVER THE PAST HOUR OR SO...DUE TO DECREASING WINDS ALOFT AND A WEAKENING PRESSURE GRADIENT WITH THE APPROACHING LOW PRESSURE SYSTEM. WEST TO NORTHWEST WINDS WILL INCREASE TO NEAR GALE FORCE AS THE LOW SHIFTS NORTHEAST OF THE REGION THIS AFTERNOON. DECIDED TO JUST KEEP THE HIGH-END SMALL CRAFT ADVISORY GOING...AND MAKE MENTION OF OCNL GALE FORCE GUSTS THIS AFT/EVG. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 16, 4:10 AM CDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 410 AM CDT MON APR 16 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-170915- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 410 AM CDT MON APR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT UP TO AN INCH OF SNOW IS POSSIBLE ACROSS FAR NORTH-CENTRAL WISCONSIN TODAY...WHICH MAY CREATE SLICK SPOTS ON AREA ROADWAYS. STRONG GUSTY NORTHWEST WINDS WILL DEVELOP THIS AFTERNOON IN THE WAKE OF A STRONG LOW PRESSURE SYSTEM. GUSTS UP TO 40 MPH WILL BE POSSIBLE. SUB-FREEZING TEMPERATURES ARE EXPECTED ACROSS THE ENTIRE AREA TONIGHT AND FREEZE WARNINGS MAY NEED TO BE ISSUED LATER TODAY. SENSITIVE VEGETATION WILL BE VULNERABLE TO SEVERE DAMAGE IF NOT PROTECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY...BUT SEVERE WEATHER IS NOT EXPECTED. ACCUMULATING SNOWFALL IS POSSIBLE THURSDAY NIGHT INTO FRIDAY MORNING. DUE TO THE UNCERTAINTY OF THE TRACK OF A LOW PRESSURE SYSTEM ACROSS THE REGION...IT IS TOO EARLY TO DETERMINE ANY ACCUMULATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO FORWARD ANY OBSERVATIONS OF STRONG GUSTY WINDS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-170915- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 410 AM CDT MON APR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT STRENGTHENING NORTHWEST WINDS WILL APPROACH GALE FORCE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY...BUT SEVERE WEATHER IS NOT EXPECTED. TSK/MPC
In the hours before
Local storm report, Apr 16, 10:13 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1013 AM CDT MON APR 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 AM NON-TSTM WND GST 2 N DARBOY 44.26N 88.38W
04/16/2012 M49 MPH OUTAGAMIE WI TRAINED SPOTTER
&&
THThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 10:56 AM CDT | Gale Warning | GRB | 10 hr | |
| Apr 16, 2:44 PM CDT | Freeze Warning | GRB | Brown, Calumet, Marathon, Marinette, Menominee, Oconto and 7 more | 17 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.